# SDR ASOA2015031312403

- Difficulty date: February 24, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 24,719 hours, 23,881 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 499-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL BETWEEN FS 499.00 TO FS 559.00+112 HAS EXFLOATION CORROSION.  NO DAMAGE FOUND ON SEAT RAIL BETWEEN FS 499-FS 535.02 SEAT RAIL ENDS AT FS 559.00+75.  R & R RT SIDE SEAT RAIL, STA 535.02-559.00+79 IAW AMM 53-01-11-000-802 & 53-01-11-400-802.  COMPLIED WITH REO 601R-53-00-505.
